# SDR ASAA2024060750161

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 6,804 hours, 1,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD # 33-010-00 FOUND R2 EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R2 EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
